標題: Anisotropically inflating universes in a scalar-tensor theory
作者: Kao, W. F.
Lin, Ing-Chen
物理研究所
Institute of Physics
公開日期: 1-Feb-2009
摘要: We show that a Brans-Dicke model admits some anisotropically inflating solutions which are identical to the solutions found in a higher derivative pure gravity theory. These inflating solutions were shown to break the cosmic no-hair theorem such that they do not approach the de Sitter universe at large times. The stability conditions of these solutions in this scalar-tensor theory are shown explicitly in this paper. It is shown that there exist unstable modes of the anisotropic perturbations. Therefore the inflating solutions are unstable in the scalar-tensor theory.
URI: http://dx.doi.org/10.1103/PhysRevD.79.043001
http://hdl.handle.net/11536/7655
ISSN: 1550-7998
DOI: 10.1103/PhysRevD.79.043001
期刊: PHYSICAL REVIEW D
Volume: 79
Issue: 4
起始頁: 0
結束頁: 0
Appears in Collections:Articles


Files in This Item:

  1. 463b5b33c6cebc76aff04340337d6e06.pdf